# SDR C2XA98BT051

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 2A INSPECTION, FOUND EMERGENCY LIGHTS FAILED TEST WITH SWITCH 2WL IN 'ARM' POSITION.  REMOVED AND REPLACED BATTERY PACK WITH SERVICEABLE UNIT.  OPERATIONALLY CHECKED GOOD.  (X)
